RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 828–842 (Mi mz697)  

Maximal Term of the Modified Dirichlet Series

A. M. Gaisin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We establish a criterion for the logarithm of the maximal term of a Dirichlet series absolutely convergent in the half-plane to be equivalent on an asymptotic set to the logarithm of the maximal term of its Hadamard composition with any other Dirichlet series from a certain class.

DOI: https://doi.org/10.4213/mzm697

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 756–769

Bibliographic databases:

UDC: 517.53
Received: 03.05.2000

Citation: A. M. Gaisin, “Maximal Term of the Modified Dirichlet Series”, Mat. Zametki, 69:6 (2001), 828–842; Math. Notes, 69:6 (2001), 756–769

Citation in format AMSBIB
\Bibitem{Gai01}
\by A.~M.~Gaisin
\paper Maximal Term of the Modified Dirichlet Series
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 828--842
\mathnet{http://mi.mathnet.ru/mz697}
\crossref{https://doi.org/10.4213/mzm697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861565}
\zmath{https://zbmath.org/?q=an:0996.30002}
\elib{http://elibrary.ru/item.asp?id=13375236}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 756--769
\crossref{https://doi.org/10.1023/A:1010274213846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100016}


Linking options:
  • http://mi.mathnet.ru/eng/mz697
  • https://doi.org/10.4213/mzm697
  • http://mi.mathnet.ru/eng/mz/v69/i6/p828

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:55
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019